# SDR QXEA20071009

- Difficulty date: June 19, 2007
- Submitted: June 20, 2007
- Operation: Air carrier
- Aircraft: N602QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10010
- Aircraft time: 14,558 hours, 10,536 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Unknown
- Condition: Leaking
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

DEN - FLIGHT 4325 - SMALL FUEL DRIP FROM THE RIGHT ENGINE.  MAINTENANCE GROUND RAN THE ENGINE AND CLEANED THE AREA.  NOTICED NO LEAKS OR DEFECTS.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
